# SDR DALA2016072505585

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 43,648 hours, 37,054 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Glare Shield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED AN ELECTRICAL ODOR WHILE TAXING IN.  AUTOPILOT DISCONNECTED WITH A WARNING AND VERBAL ANNUNCIATION AROUND THE SAME TIME.    MAINTENANCE TROUBLESHOT.  FOUND BURNED OUT GLARESHIELD LIGHTS.  PERFORMED PACK BURNOUT AND REMOVED AND REPLACED COALESCE BAGS.  AIRCRAFT OKAY FOR SERVICE.
